A Category-theoretic characterization of functional completeness - ENS - École normale supérieure Accéder directement au contenu
Article Dans Une Revue Theoretical Computer Science Année : 1990

A Category-theoretic characterization of functional completeness

Dates et versions

hal-03316044 , version 1 (06-08-2021)

Identifiants

Citer

Giuseppe Longo, Eugenio Moggi. A Category-theoretic characterization of functional completeness. Theoretical Computer Science, 1990, 70 (2), pp.193-211. ⟨10.1016/0304-3975(90)90122-X⟩. ⟨hal-03316044⟩
14 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Facebook X LinkedIn More